# SDR O05R021320044

- Difficulty date: February 13, 2004
- Submitted: February 13, 2004
- Operation: General aviation
- Make and model: Cessna 172
- Propeller: Mcauly 1C160DTM
- System (JASC): 6114 · Propeller Hub Section
- Part: Flange
- Condition: Damaged
- Location: Prop Hub
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE DAMAGE TO MOUNTING FLANGE OF PROPELLER HUB.
